Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 474, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 20, 2011, 7:10 AM CDT for 4 counties in Missouri. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2011, 7:10 AM CDT (12:10 UTC)
- Expired
- Aug 20, 2011, 8:15 AM CDT
- In force
- 65 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Dent County, MO, Howell County, MO, Shannon County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 177 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.2 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3504 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 14.7
The text
As transmitted, in the capitals the NWS used until 2016.
468
WUUS53 KSGF 201210
SVRSGF
MOC065-091-203-215-201315-
/O.NEW.KSGF.SV.W.0474.110820T1210Z-110820T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 AM CDT SAT AUG 20 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 815 AM CDT.
* AT 706 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF
JADWIN TO 3 MILES NORTHWEST OF HARTSHORN TO SOLO...MOVING SOUTHEAST
AT 35 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE AKERS...ALLEY SPRING...ARROLL...BIRCH
TREE...BUNKER...CLEAR SPRINGS...EMINENCE...EUNICE...HARTSHORN...
HOUSTON...JADWIN...MIDRIDGE...MONTAUK...MONTIER...MOUNTAIN VIEW...
PINE CREST...PRESCOTT...RAYMONDVILLE...ROUND SPRING...SOLO...
SUMMERSVILLE...TERESITA...WEST EMINENCE...WINONA AND YUKON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3708 9121 3688 9122 3689 9166 3688 9170
3717 9197 3749 9200 3749 9120 3742 9120
3741 9117 3726 9115 3725 9111 3720 9111
3721 9109 3717 9106 3716 9102 3710 9101
TIME...MOT...LOC 1210Z 311DEG 29KT 3747 9148 3728 9167
3721 9193
WIND...HAIL 60MPH <.50IN
$$
DSA4 follow-up statements
613
WWUS53 KSGF 201218
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
718 AM CDT SAT AUG 20 2011
MOC065-091-203-215-201315-
/O.CON.KSGF.SV.W.0474.000000T0000Z-110820T1315Z/
DENT MO-HOWELL MO-SHANNON MO-TEXAS MO-
718 AM CDT SAT AUG 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR EASTERN TEXAS...SHANNON...NORTHEASTERN HOWELL AND SOUTHERN DENT
COUNTIES...
AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
EAST OF AKERS TO 5 MILES SOUTHEAST OF HARTSHORN TO 5 MILES NORTH OF
CLEAR SPRINGS...MOVING SOUTHEAST AT 40 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE AKERS...ALLEY SPRING...ARROLL...BIRCH
TREE...BUNKER...CLEAR SPRINGS...EMINENCE...EUNICE...HARTSHORN...
HOUSTON...JADWIN...MIDRIDGE...MONTAUK...MONTIER...MOUNTAIN VIEW...
PINE CREST...PRESCOTT...RAYMONDVILLE...ROUND SPRING...SOLO...
SUMMERSVILLE...TERESITA...WEST EMINENCE...WINONA AND YUKON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THESE STORMS...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
IN ADDITION TO DAMAGING WINDS AND LARGE HAIL...THESE STORMS ARE
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER
INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3708 9121 3688 9122 3689 9166 3688 9170
3717 9197 3749 9200 3749 9120 3742 9120
3741 9117 3726 9115 3725 9111 3720 9111
3721 9109 3717 9106 3716 9102 3710 9101
TIME...MOT...LOC 1218Z 310DEG 33KT 3740 9138 3721 9157
3715 9183
WIND...HAIL 60MPH <.50IN
$$
DSA731
WWUS53 KSGF 201256
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 AM CDT SAT AUG 20 2011
MOC065-091-203-215-201315-
/O.CON.KSGF.SV.W.0474.000000T0000Z-110820T1315Z/
DENT MO-HOWELL MO-SHANNON MO-TEXAS MO-
756 AM CDT SAT AUG 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHEASTERN TEXAS...SHANNON...NORTHEASTERN HOWELL AND
SOUTHEASTERN DENT COUNTIES...
AT 754 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES
SOUTHEAST OF MIDRIDGE TO 4 MILES EAST OF WINONA TO 4 MILES SOUTH OF
BIRCH TREE...MOVING SOUTHEAST AT 40 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE AKERS...ALLEY SPRING...ARROLL...BIRCH
TREE...BUNKER...CLEAR SPRINGS...EMINENCE...EUNICE...HARTSHORN...
MIDRIDGE...MONTIER...MOUNTAIN VIEW...PINE CREST...ROUND SPRING...
SUMMERSVILLE...TERESITA...WEST EMINENCE AND WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3708 9121 3688 9122 3688 9170 3717 9197
3742 9166 3749 9120 3742 9120 3741 9117
3726 9115 3725 9111 3720 9111 3721 9109
3717 9106 3716 9102 3710 9101
TIME...MOT...LOC 1256Z 310DEG 33KT 3717 9105 3698 9124
3693 9150
WIND...HAIL 60MPH <.50IN
$$
DSA451
WWUS53 KSGF 201304
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
804 AM CDT SAT AUG 20 2011
MOC065-201313-
/O.CAN.KSGF.SV.W.0474.000000T0000Z-110820T1315Z/
DENT MO-
804 AM CDT SAT AUG 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DENT COUNTY IS
CANCELLED...
&&
LAT...LON 3710 9102 3708 9121 3688 9122 3688 9170
3710 9182 3727 9149 3730 9119 3730 9115
3726 9115 3725 9111 3721 9112 3721 9109
3717 9106 3716 9103 3712 9101
TIME...MOT...LOC 1303Z 310DEG 33KT 3713 9098 3694 9117
3688 9143
$$
MOC091-203-215-201315-
/O.CON.KSGF.SV.W.0474.000000T0000Z-110820T1315Z/
HOWELL MO-SHANNON MO-TEXAS MO-
804 AM CDT SAT AUG 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHEASTERN TEXAS...SHANNON AND NORTHEASTERN HOWELL COUNTIES...
AT 759 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES
EAST OF EMINENCE TO 7 MILES SOUTHEAST OF WINONA TO 6 MILES SOUTH OF
BIRCH TREE...MOVING SOUTHEAST AT 40 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE ALLEY SPRING...ARROLL...BIRCH TREE...
EMINENCE...MONTIER...MOUNTAIN VIEW...PINE CREST...SUMMERSVILLE...
TERESITA...WEST EMINENCE AND WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3710 9102 3708 9121 3688 9122 3688 9170
3710 9182 3727 9149 3730 9119 3730 9115
3726 9115 3725 9111 3721 9112 3721 9109
3717 9106 3716 9103 3712 9101
TIME...MOT...LOC 1303Z 310DEG 33KT 3713 9098 3694 9117
3688 9143
WIND...HAIL 60MPH <.50IN
$$
DSA757
WWUS53 KSGF 201311
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
811 AM CDT SAT AUG 20 2011
MOC091-203-215-201321-
/O.EXP.KSGF.SV.W.0474.000000T0000Z-110820T1315Z/
HOWELL MO-SHANNON MO-TEXAS MO-
811 AM CDT SAT AUG 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TEXAS...SHANNON
AND NORTHEASTERN HOWELL COUNTIES WILL EXPIRE AT 815 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3710 9102 3708 9121 3688 9122 3688 9170
3710 9182 3727 9149 3730 9119 3730 9115
3726 9115 3725 9111 3721 9112 3721 9109
3717 9106 3716 9103 3712 9101
TIME...MOT...LOC 1311Z 310DEG 33KT 3708 9091 3689 9110
3683 9136
$$
DSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:50 AM CDT, 20 minutes earlier.
Area forecast discussion, Aug 20, 6:50 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 650 AM CDT SAT AUG 20 2011 ...UPDATE TO AVIATION... .DISCUSSION... A COMPLEX OF THUNDERSTORMS CONTINUES TO ADVANCE EAST SOUTHEAST ACROSS NORTHWESTERN MISSOURI THIS MORNING. THIS AREA OF CONVECTION IS EXPECTED TO CONTINUE TO TRACK EAST SOUTHEAST ACROSS CENTRAL AND SOUTHERN MISSOURI THROUGH DAYBREAK. EARLIER...THESE STORMS WERE CAPABLE OF STRONG STRAIGHT LINE WINDS AND HAIL UP TO THE SIZE OF QUARTERS AND ARE STILL CAPABLE OF STRONG TO SEVERE STRAIGHT LINE WINDS. MAIN FORECAST CONCERN CONTINUES TO BE THE STORM MOTION AND TIMING OF THE MCS INTO THE FORECAST AREA. STORMS HAVE CONTINUED TO TAKE ON AN EAST SOUTHEAST TRACK THIS EVENING. THIS IS SUPPORTED BY SOUTHEASTWARD ORIENTED CORFIDI AND FORWARD PROPAGATING CORFIDI VECTORS. CONVECTION CONTINUES TO BE SLIGHTLY ELEVATED IN NATURE...AS THE STORMS MIGHT BE A LITTLE COLD POOL DOMINANT WITH ONLY APPROXIMATELY 15 TO 20 KTS OF 0-3 KM SHEAR AVAILABLE AND COLD POOL STRENGTH OF APPROXIMATELY 25 KTS. AS THE CONVECTION NEARS CENTRAL MISSOURI IT WILL LIKELY FOLLOW THE MORE SOUTHEASTWARD TRACK OF THE FORWARD PROPAGATING CORFIDI VECTORS GIVEN THE SLIGHTLY BETTER REGION OF INSTABILITY AND THE DECENT RIDGE OF HIGHER THETA E AIR EXTENDING INTO THE OZARKS. THE MAIN LINE SEGMENT CONTINUES TO SHOW SIGNS OF WEAKENING AS IT MOVES SOUTH HOWEVER AND IS MOST LIKELY DUE TO THE COLD POOL DOMINANCE. AS THE COMPLEX CONTINUES TO MOVE SOUTHEASTWARD IT WILL ENCOUNTER DECREASING 0-3 KM SHEAR VALUES. THIS WILL CONTINUE TO AID IN WEAKENING THE LINE AS IT MOVES INTO THE FORECAST AREA. WINDS ASSOCIATED WITH THIS LINE WILL CONTINUE TO BE STRONG UNDER THE STRONGEST PORTION OF THE LINE...BUT THE SEVERE WIND THREAT WILL CONTINUE TO DIMINISH THROUGH THE EARLY MORNING. THE MCS WILL CONTINUE TO TRACK EAST SOUTHEAST ACROSS CENTRAL MISSOURI THROUGH DAY BREAK. WILL KEEP LIKELY POPS ACROSS THE FAR NORTHEASTERN COUNTIES THROUGH 12Z AS THE SYSTEM MOVES SOUTH SOUTHEAST ACROSS THE EASTERN OZARKS. WENT AHEAD AND KEPT CHANCE POPS ACROSS THE NORTHEAST FOR ANY DEVELOPMENT BEHIND THE MAIN LINE...MUCH LIKE FRIDAY MORNING. TEMPERATURES WILL ONCE AGAIN BE A CHALLENGE TODAY AS AREAS UNDER HEAVY CLOUD COVER FROM THIS MORNINGS MCS WILL BE SLOW TO WARM. AREAS MAINLY EAST OF THE HIGHWAY 65 CORRIDOR WILL SEE TEMPS RISE INTO THE UPPER 90S WITH LOWER 100S POSSIBLE ACROSS FAR SOUTHWESTERN MISSOURI. LOCATIONS TO THE EAST WILL BE THE ONES SLOW TO RECOVER WITH HIGHS FORECAST TO REACH THE MID 80S TO LOWER 90S. FOR THE REMAINDER OF THE WEEKEND INTO NEXT WEEK...MID AND LONG RANGE GUIDANCE CONTINUES TO SHOW DECENT AGREEMENT WITHIN THE LARGE SCALE PATTERNS. THE UPPER LEVEL RIDGE WILL REMAIN ORIENTED OVER THE INTER-MOUNTAIN WEST WITH A SLIGHTLY AMPLIFIED RIDGE AXIS OVER THE ROCKIES. THIS WILL KEEP PLAINS AND LOWER MISSOURI RIVER VALLEY REGIONS UNDER NORTHWEST FLOW THROUGH THE MIDDLE OF NEXT WEEK. THIS WILL ALLOW A SERIES OF UPPER LEVEL WAVES TO MOVE THROUGH THE REGION NEARLY EVERY DAY...WITH EACH INTRODUCING A CHANCE FOR PRECIPITATION. TEMPERATURES WILL REMAIN FAIRLY CONSTANT...WITH HIGHS EACH DAY RISING INTO THE UPPER 80S TO LOWER 90S ACROSS THE EAST TO THE MID TO UPPER 90S ACROSS OUR WESTERN COUNTIES. WHILE LOWS EACH NIGHT WILL DROP INTO THE LOW TO MID 70S. KURTZ && .AVIATION...12Z TAF ISSUANCE...KSGF/KJLN/KBBG... TRICKY AVIATION FORECAST THIS MORNING AS OUTFLOW FROM A LINE OF THUNDERSTORMS ACROSS CENTRAL MISSOURI HAS CAUSED WINDS TO SHIFT OUT OF THE NORTH AT ALL THREE TAF SITES. BY MID MORNING MOST SITES SHOULD SEE WINDS SHIFT BACK OUT OF THE SOUTH. BR SHOULD DISSIPATE THROUGH SUNRISE AT KBBG. MVFR CEILINGS SHOULD GIVE WAY TO VFR CEILINGS FOR THE REMAINDER OF THE FORECAST PERIOD BY MID MORNING. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS EVENING...THEREFORE HAVE MENTION OF CB AT ALL THREE SITES. AS ALWAYS...ANY SITE DIRECTLY IMPACTED BY A THUNDERSTORM MAY EXPERIENCE MVFR TO IFR CONDITIONS. KURTZ && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 20, 5:54 AM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 554 AM CDT SAT AUG 20 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 554 AM CDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED HAIL RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... A LINE OF THUNDERSTORMS CONTINUES TO MOVE EAST AND SOUTHEAST ACROSS CENTRAL MISSOURI THIS MORNING. THROUGH DAY BREAK THESE STORMS WILL CONTINUE ALONG A SOUTHEASTERLY TRACK INTO THE EASTERN OZARKS. THIS LINE CONTINUES TO SHOW SIGNS OF WEAKENING...HOWEVER STRONG TO SEVERE STRAIGHT LINE WIND GUSTS ARE STILL POSSIBLE...AND REMAINS THE MAIN SEVERE THREAT ASSOCIATED WITH THESE STORMS. THERE WILL ALSO BE A SLIGHT CHANCE FOR THUNDERSTORMS THIS EVENING...PRIMARILY ACROSS THE EASTERN PORTION OF THE OUTLOOK AREA. ALONG WITH THUNDERSTORM CHANCES THIS AFTERNOON...HEAT INDICES WILL BE IN THE UPPER 90S TO LOWER 100S MAINLY EAST OF THE HIGHWAY 65 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ADDITIONAL THUNDERSTORM CHANCES WILL BE POSSIBLE FROM SUNDAY INTO NEXT WEEK AS SEVERAL UPPER LEVEL DISTURBANCES PUSH THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR PARTS OF CENTRAL MISSOURI THROUGH 9 AM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) KURTZ
In the hours before
Local storm report, Aug 20, 5:51 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM TSTM WND DMG BAGNELL 38.23N 92.60W
08/20/2011 MILLER MO COUNTY OFFICIAL
POWER LINES REPORTED DOWN IN THE WESTERN PORTION OF
MILLER COUNTY.
&&
DSALocal storm report, Aug 20, 5:59 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM TSTM WND DMG LAKE OZARK 38.20N 92.64W
08/20/2011 CAMDEN MO COUNTY OFFICIAL
TREE DOWN ON THE MILLER AND CAMDEN COUNTY LINE. REPORT
VIA CAMDEN COUNTY 911.
&&
DSALocal storm report, Aug 20, 6:22 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG 7 W VIENNA 38.19N 92.08W
08/20/2011 MARIES MO LAW ENFORCEMENT
TREE DOWN ON HWY 42.
&&
DSALocal storm report, Aug 20, 6:24 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND GST DOOLITTLE 37.94N 91.88W
08/20/2011 E70 MPH PHELPS MO LAW ENFORCEMENT
ESTIMATED 60 TO 70 MPH WINDS.
&&
DSALocal storm report, Aug 20, 6:28 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 AM TSTM WND GST DIXON 37.99N 92.09W
08/20/2011 M52.00 MPH PULASKI MO TRAINED SPOTTER
&&
MTERRYLocal storm report, Aug 20, 6:36 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 AM TSTM WND GST VICHY 38.11N 91.76W
08/20/2011 M54.00 MPH MARIES MO ASOS
&&
MTERRYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 3:35 AM CDT | Special Weather Statement | SGF | Benton, Morgan | 55 min |
| Aug 20, 4:15 AM CDT | Special Weather Statement | SGF | Benton, Morgan | 60 min |
| Aug 20, 4:43 AM CDT | Special Weather Statement | SGF | Camden, Miller, Morgan | 62 min |
| Aug 20, 5:21 AM CDT | Special Weather Statement | SGF | Camden, Maries, Miller, Pulaski | 54 min |
| Aug 20, 5:23 AM CDT | Special Weather Statement | SGF | Camden, Maries, Miller, Pulaski | 52 min |
| Aug 20, 5:46 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 59 min |
| Aug 20, 6:28 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 62 min |
| Aug 20, 5:20 PM CDT | Special Weather Statement | SGF | Lawrence | 25 min |
| Aug 20, 5:25 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 65 min |
| Aug 20, 5:51 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 39 min |
| Aug 20, 6:27 PM CDT | Special Weather Statement | SGF | Ozark | 33 min |
| Aug 20, 6:30 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.